# SDR MASA2018121431590

- Difficulty date: December 13, 2018
- Submitted: December 15, 2018
- Operation: Air carrier
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 20,553 hours, 18,438 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED DUE TO CAPT WINDSHIELD SHATTERED
